# SDR 95ZZZX1386

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZR
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: MS202201
- Condition: Jammed
- Location: Aileron Contl
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CEN/TUS - EN ROUTE - PILOT EXPERIENCED LEFT FLUTTER AND BUFFETING DURING PITCH OR ACFT ATTITUDE CHANGES.  SUSPECTED CONTROL SURFACE PROBLEM ON THE GROUND, DURING AILERON MOVEMENT WITH THE YOKE AND HAND MOVEMENT ON THE CONTROL SURFACE, FELT SLIGHT BINDING.  INSPECTED CABLE ROUTING OF ALL FLIGHT CONTROL SURFACES FROM COMPONENTS TO COCKPIT CONTROLS.  FOUND RIVET HEAD JAMMED IN CABLE PULLEY (AILERON) BL 27.  REMOVED RIVET HEAD FROM PULLEY.  INSPECTED PULLEY FOR DAMAGE.  NONE NOTED.  INSPECTED ALL CABLE ROUTES FOR DEBRIS.  NO OTHER DEBRIS NOTED.  TEST FLEW AIRCRAFT.  NO PROBLEMS NOTED ON TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.
